Year 2020, Volume 12 , Issue 2, Pages 101 - 111 2020-12-31

The aim of this paper is to present the new double Binomial sequence space $\mathcal{B}_{p}^{r,s}$ which consists of all sequences whose double Binomial transforms of orders $r,s$ ($r$ and $s$ are nonzero real numbers with $r+s \neq 0$) are in the space $\mathcal{L}_p$, where $0<p<\infty$. We examine its topological and algebraic properties and inclusion relations. Furthermore, the $\alpha-$, $\beta(bp)-$ and $\gamma-$duals of the space $\mathcal{B}_{p}^{r,s}$ are determined and finally, some 4-dimensional matrix mapping classes related to this space are  characterized.
$\beta(bp)$- and $\gamma$-duals, Double sequence spaces, Binomial matrix, Matrix domain of 4-dimensional matrices, Matrix transformations
  • Altay, B., Ba\c{s}ar, F., \textit{Some new spaces of double sequences, J. Math. Anal. Appl.}, \textbf{309}(1)(2005), 70-90.
  • Ba\c{s}ar, F., Summability Theory and Its Applications, Bentham Science Publishers, e-book, Monographs, Istanbul, 2012.
  • Ba\c{s}ar, F., Sever, Y., \textit{The space $\mathcal{L}_{q}$ of double sequences}, Math. J. Okayama Univ., \textbf{51}(2009), 149-157.
  • Bi\c{s}gin, M.C., \textit{The binomial sequence spaces which include the spaces $\ell_p$ and $\ell_\infty$ and geometric properties}, Journal of Inequalities and Applications (2016):304.
  • Boss, J., Classical and Modern Methods in Summability, Oxford University Press, Newyork, 2000.
  • \c{C}apan, H., Ba\d{s}ar, F., \textit{Some paranormed difference spaces of double sequences}, Indian L. Math., \textbf{58}(3)(2016),405-427.
  • Demiriz, S., Duyar, O., \textit{Domain of the Ces\`{a}ro mean matrix in some paranormed spaces of double sequences}, Contemp. Anal. Appl. Math., \textbf{3}(2)(2015), 247-262.
  • Demiriz, S., Erdem, S., \textit{Domain of Euler-Totient Matrix Operator in the Space $\mathcal{L}_p$}, Korean J. Math., \textbf{28}(2)(2020), 361-378.
  • Hamilton, H. J., \textit{Transformations of multiple sequences}, Duke Math. J., \textbf{2}(1936), 29-60.
  • M\`{o}ricz, F., \textit{Extensions of the spaces $c$ and $c_{0}$ from single to double sequences}, Acta Math. Hungar., \textbf{57}(1991), 129-136.
  • Mursaleen, M.,\textit{ Almost strongly regular matrices and a core theorem for double sequences}, J. Math. Anal. Appl., \textbf{293}(2)(2004), 523-531.
  • Robison, G. M., \textit{Divergent double sequences and series}, Amer. Math. Soc. Trans., \textbf{28}(1926), 50-73.
  • Schaefer, H.H., Topological Vector Spaces, Graduate Texts in Matematics, Volume 3, 5th printing, 1986.
  • Talebi, G., \textit{Operator norms of four-dimensional Hausdorff matrices on the double Euler sequence spaces}, Linear and Multilinear Algebra, \textbf{65}(11)(2017), 2257-2267.
  • Tu\~{g}, O., Ba\c{s}ar, F., \textit{Four-Dimensional Generalized Difference Matrix and Some Double Sequence Spaces}, AIP Conference Proceedings, AIP Publishing LLC, \textbf{1759}(1)(2016), p.020075.
  • Tu\~{g}, O., \textit{Four-dimensional generalized difference matrix and some double sequence spaces}, J. Inequal. Appl. (1)(2017), 149.
  • Tu\~{g}, O., Rako\v{c}evi\'{c}, V., Malkowsky, E., \textit{On the Domain of the Four-Dimensional Sequential Band Matrix in Some Double Sequence Spaces}, Mathematics \textbf{789}(8)(2020), doi:10.3390/math8050789.
  • Ye\c{s}ilkayagil, M., Ba\c{s}ar, F., \textit{Domain of Riesz mean in the space $\mathcal{L}_s$}, Filomat, \textbf{31}(4)(2017), 925-940.
  • Ye\c{s}ilkayagil, M., Ba\c{s}ar, F., \textit{Domain of Riesz mean in some spaces of double sequences}, Indagationes Mathematicae, \textbf{29}(2018), 1009-1029.
  • Ye\c{s}ilkayagil, M., Ba\c{s}ar, F., \textit{Domain of Euler Mean in the Space of Absolutely $p$-Summable Double Sequences with $0<p<1$}, Anal. Theory Appl., \textbf{34}(3)(2018), 241-252.
  • Zeltser, M., Investigation of double sequence spaces by soft and hard analitic methods, Dissertationes Mathematicae Universtaties Tartuensis \textbf{25}, Tartu University Press, Univ. of Tartu, Faculty of Mathematics and Computer Science, Tartu, 2001.
  • Zeltser, M., \textit{On conservative matrix methods for double sequence spaces}, Acta Math. Hung., \textbf{95}(3)(2002), 225-242.
Primary Language en
Subjects Mathematics
Journal Section Articles
Authors

Orcid: 0000-0002-4662-6020
Author: Serkan DEMİRİZ (Primary Author)
Institution: Tokat Gaziosmanpaşa Üniversitesi
Country: Turkey


Orcid: 0000-0001-9420-8264
Author: Sezer ERDEM
Institution: TOKAT GAZİOSMANPAŞA ÜNİVERSİTESİ
Country: Turkey


Dates

Publication Date : December 31, 2020

Bibtex @research article { tjmcs727448, journal = {Turkish Journal of Mathematics and Computer Science}, issn = {}, eissn = {2148-1830}, address = {}, publisher = {Matematikçiler Derneği}, year = {2020}, volume = {12}, pages = {101 - 111}, doi = {10.47000/tjmcs.727448}, title = {On the New Double Binomial Sequence Space}, key = {cite}, author = {Demiriz, Serkan and Erdem, Sezer} }
APA Demiriz, S , Erdem, S . (2020). On the New Double Binomial Sequence Space . Turkish Journal of Mathematics and Computer Science , 12 (2) , 101-111 . DOI: 10.47000/tjmcs.727448
MLA Demiriz, S , Erdem, S . "On the New Double Binomial Sequence Space" . Turkish Journal of Mathematics and Computer Science 12 (2020 ): 101-111 <https://dergipark.org.tr/en/pub/tjmcs/issue/58180/727448>
Chicago Demiriz, S , Erdem, S . "On the New Double Binomial Sequence Space". Turkish Journal of Mathematics and Computer Science 12 (2020 ): 101-111
RIS TY - JOUR T1 - On the New Double Binomial Sequence Space AU - Serkan Demiriz , Sezer Erdem Y1 - 2020 PY - 2020 N1 - doi: 10.47000/tjmcs.727448 DO - 10.47000/tjmcs.727448 T2 - Turkish Journal of Mathematics and Computer Science JF - Journal JO - JOR SP - 101 EP - 111 VL - 12 IS - 2 SN - -2148-1830 M3 - doi: 10.47000/tjmcs.727448 UR - https://doi.org/10.47000/tjmcs.727448 Y2 - 2020 ER -
EndNote %0 Turkish Journal of Mathematics and Computer Science On the New Double Binomial Sequence Space %A Serkan Demiriz , Sezer Erdem %T On the New Double Binomial Sequence Space %D 2020 %J Turkish Journal of Mathematics and Computer Science %P -2148-1830 %V 12 %N 2 %R doi: 10.47000/tjmcs.727448 %U 10.47000/tjmcs.727448
ISNAD Demiriz, Serkan , Erdem, Sezer . "On the New Double Binomial Sequence Space". Turkish Journal of Mathematics and Computer Science 12 / 2 (December 2020): 101-111 . https://doi.org/10.47000/tjmcs.727448
AMA Demiriz S , Erdem S . On the New Double Binomial Sequence Space. TJMCS. 2020; 12(2): 101-111.
Vancouver Demiriz S , Erdem S . On the New Double Binomial Sequence Space. Turkish Journal of Mathematics and Computer Science. 2020; 12(2): 101-111.
IEEE S. Demiriz and S. Erdem , "On the New Double Binomial Sequence Space", Turkish Journal of Mathematics and Computer Science, vol. 12, no. 2, pp. 101-111, Dec. 2021, doi:10.47000/tjmcs.727448